Advil Caplets – 24’s

$6.99

Advil Ibuprofen Caplets – 24’s

12 Items sold in last 48 minutes
Add $68.01 to cart and get free shipping!
Description

Description

You can’t always stop for pain, and pain won’t stop for you. So advance to Advil for fast, effective pain relief. For today’s tough pain, one is often enough. All Advil caplets come with a Child-Lok safety cap.

Active Ingredient: Ibuprofen 200mg

Non-Medicinal Ingredients: Acetylated monoglycerides, beeswax, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, microcrystalline cellulose, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

Chemical Name: Ibuprofen 200 mg

24 Caplets

Additional information

Additional information

Weight 0.12 kg
polysporin

Advil

Reviews (0)

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Shipping & Delivery